# SDR FDEA201205282000

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEELBEAM FORWARD BULKHEAD LOWER HOLE CUT-OUT DOUBLER CRACKED.   R & R WITH FABRICATED DOUBLER IAW SRM 51-33-01, REV 49. NEW DOUBLER FABRICATED BY MACHINING IAW DWG AEA0526 REV NC.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
